Welcome! Log in or Register

Cuprofen Maximum Strength

  • image
£4.18 Best Offer by: echemist.co.uk See more offers
5 Reviews

Brand: Cuprofen / Type: Aches & Pains

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    5 Reviews
    Sort by:
    • More +
      14.07.2012 16:46
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      Effective.

      I tend to avoid pills, I'm really awful at taking them and not a big fan of pain killers in pill form, but recently my arthritis is un medicated, and often I have pretty bad days, so I needed a quick pain killer to help me regain some normality during the day. In the cupboard I found the Cuprofen, which I never tried before, but hoped it would give me a decent amount of pain relief during the day.

      Cuprofen comes in two does: 200mg and 400mg, the ones I am reviewing. The box contains information on the product, as well as a leaflet inside, which gives a lot of useful information to read before using the product. The pills come in a plastic packet, which can be popped out. The pills are a bright pink.

      The instructions of are very clear about the dosage needed, 1 pill per every 4 hours and only 3 taken per day (dosage for over 12's only, under 12's this isn't suitable.) The pills are a lot bigger then most pain killers, almost look like sweets, which makes swallowing them slightly difficult, especially if you hate taking pills like me! But washing them down with liquids did help a lot, and made it much easier. Although the taste of the pills were quite harsh tasting, nothing water couldn't help.

      The Cuprofen worked very quickly, after about 30minutes or so, and they began to help relieve the pain and after maybe 30minutes, I began to feel much more normal and they enabled me to carry of as normal. The sudden relief from pain is ideal for headaches, backaches and sudden bouts of pain through out the day, definitely one I'll keep in my bag. Although not a long term solution for my arthritis, they are very useful for the worse days, but I wouldn't recommend for long term without seeking advice from a GP.
      The pain relief lasts much longer then I expected, close to 4 hours, which is a definitely bonus, especially for sudden bouts of pain during the day. And even after 4 hours, without taking another, the pain isn't as strong, the relief is much more constant then other brands. I had no side effects using Cuprofen.

      Cuprofen costs roughly £2.34, which is abit more expensive then other brands, but it does the job and lasts longer then most other brands. My other half brought it from a local post office, but is available at Boots for £7.60 for 96 pills

      Comments

      Login or register to add comments
    • More +
      02.01.2012 12:48
      Very helpful
      (Rating)
      2 Comments

      Advantages

      Disadvantages

      Affordable pain relief that is designed for moderate to severe pain.

      I suffered from regular migraines for a few years and one of the products recommended to me by a close friend was Cuprofen Maximum Strength. Cuprofen are a 400mg Ibuprofen tablet, which is designed to offer fast and powerful pain relief. They are very effective for use on migraines. As they are fast-acting they egt to the problem quickly, and the powerful nature of them ensures the problem is dealt with fully.

      The tablets are available as a 200mg tablet and also the 400mg one, which is the maximum Strength version I use. They are packaged in a simple cardboard box, which is predominantly blue and white. The Cuprofen branding is clear to see, and the key details such as 'maximum strength' and 'fast and powerful pain relief' are also written fariyl boldly. Overall the packaging draws in the eye and is easy to spot in my local chemist. The tablets themselves are quite a large size, though I don't have trouble swollowing them. The tablets are pink in colour and as you only need to take one at a time and the fact they have a coating on them makes administering them more manageable. The instructions are written on the box, aswell as on a leaflet inside the box. The aesthetics of the product are very good, and with a price of around £8 for 96 tablets they are reasonably priced.

      The most important thing to take into consideration is if they do actually work. Cuprofen Maximum Strength 400mg really do get to pain fast and relieve it effectively. I havn't taken one and felt it wasn't enough, though you are advised to take them 4 hours apart with a maximum of three tablets per day. A variety of pain has been relieved with these tablets, not just migraines. As the medication is quite strong they are obviously intended for severe pain, though they can also be used for moderate pain if you so wish.

      The Cuprofen Maximum Strength tablets are a very affordable form of pain relief, are not so easy to administer as capsules, but are a very effective reliever or a variety of pain. I do recommend these, as there is little to fault about them. The only concern is the size of the tablet, as some people may struggle to swollow them, but I manage fine so I give this product 5 stars.

      *WARNING* This product is not suitable for use by asthma sufferers or those in heart failure, have high blood pressure or have stomach problems. Codeine in this product can also cause drowsiness.

      Comments

      Login or register to add comments
      • More +
        13.11.2011 10:14

        Advantages

        Disadvantages

        Really good product worth giving a try.

        Cuprofen belongs to a group of medicines called anti-inflammatory and more commonly known as Ibuprofen. This is an excellent choice of pain relief to use for dental pain, muscular problems and inflammation. It also works well for period pains. The tablets are easy to swallow and bright pink in colour. You can use this type of pain relief alongside or in between doses of paracetamol based pain relief to help round the clock pain. As these are fairly strong it's just one tablet in 24 hours and be sure to have something to eat first.
        It won't be suitable for all individuals so please get some advice from the counter assistants, especially if you asthmatic or have any stomach related problems. Always better to check first.
        The tablet works within around 20 minutes - so fairly quick. They come in pack sizes of 12 - 24 - 48 -96 so a really good variety depending on your ailment.
        Cuprofen also comes in lower dose strength of 200mg which you can double up on this gives a bit of flexibility depending how much pain you are in.
        All of the ibuprofen tablets have similar preparations just not the same price tags. Just to give you an idea Boots sell the 96 pack size for £7.95 and the bigger pack size the better value as with most things.
        Would recommend asking about this product before buying.

        Comments

        Login or register to add comments
      • More +
        18.04.2011 07:40
        Very helpful
        (Rating)
        2 Comments

        Advantages

        Disadvantages

        A really good pain reliever for moderate to severe pain

        When I was around fifteen years old I began to get migraines pretty frequently and at that time the doctors prescribed me migraleve tablets. However as I got older although I still suffered occasional migraines they did become less frequent and so I went about looking for an over the counter medication which would be strong enough to tackle the pains when they did occur. It was recommended by the pharmacist that I try the Cuprofen ibuprofen 400mg tablets and so I did, and will still look to them now.

        Cuprofen is quite a known name I think in the world of medication and they offer both a standard 200mg tablet and the stronger 400mg tablet which is what I am reviewing today. The tablets come in a blue, pink and white thin cardboard box and on there we have the brand name as well as being told that the tablets are maximum strength and offer fast and powerful pain relief. The box also has dosage information on there as well as on a leaflet inside the box.

        Inside the box the tablets are packed much the same as any other tablet with the foil backed blister pack. What is different about these tablets though is that they are huge! They are quite a fat rounded tablet which is pink in colour. You only need to take one of these tablets when you find yourself in pain but like I say they are quite big and harder to swallow than a normal tablet, although the fact that they are coated helps somewhat.

        I take these tablets if I am suffering from a particularly strong pain such as migraine or bad period pains but they are obviously suitable for other pains as well such as toothache, headache, muscular pains and such like. It is advised that you do not take these tablets on an empty stomach as they can be quite harsh otherwise and I have made the mistake of not following this advice and felt quite sick afterwards.

        I find that these tablets are very effective indeed. I will usually find that after taking one of them that the pain is eased quite quickly, usually after around fifteen to twenty minutes and then often the pain is taken away completely which of course is what you want when taking pain killers....it just doesn't always work that way! I do like that it removes the pain enough most of the time to ensure I do not have to continue taking medication for the rest of the day too.

        Now as I said these tablets are stronger than the usual ibuprofen and as such they are only suitable for adults and children aged twelve years and over. You may only take a maximum of three of these tablets in a 24 hour period as well and the dosage must be at least four hours apart. Due to the fact that these tablets are a medicine they should be kept out of the reach of children obviously. You should also consult a doctor before taking these if you are pregnant.

        I think these tablets are very good at dealing with the more severe pains that some people may experience. I only take them if the pain is severe and in any other instances would reach for normal paracetamol or ibuprofen but when the pain needs kicking in to touch these will certainly do the job! You can buy them for £7.60 for 96 tablets in boots which is good value really.

        Thank you for reading my review!

        Comments

        Login or register to add comments
        • More +
          28.03.2011 18:12
          Very helpful
          (Rating)
          1 Comment

          Advantages

          Disadvantages

          A pain killer that works well

          A couple of weeks ago I was suffering from a really bad cold, I was in pain through my body, I was unable to move far with out a migraine and due to my nose being blocked breathing was a struggle, as was talking as my voice started to go. If I had had my own way I'd have crawled into a ball in bed and taken sleeping pills until I felt better, but sadly that wasn't possible, I needed to find a short term solution to the pain and agony. I went to the local post (which for some reason doubles as the chemist, weird Northern places) and asked for some ibuprofen. The woman asked wether I wanted 200 or 400 (referring to the strength of the pills) and as I just wanted the pain to go I asked for the 400 and got a pack of 24. They seemed rather pricey at £2.34 though if they did the job I couldn't really complain.

          The packaging promises that "Cuprofen" (the only make the Post Office-come-Chemist had) promises "Fast powerful pain relief" and are "Maximum strength tablets". They are to be taken 1 at a time, with only 1 per 4 hours and 3 per day for the over 12's (under 12's shouldn't take them at all) and they are meant to be taken with water (though I've since taken them with out any liquid). The reason they are advised to be taken with water seems obvious when you see them. Each tablet looks like a pink Smartie on steroids, my mum referred to them looking like they were horse pills, though one thing was obvious, they worked. With in minutes of taking one everything had returned to a sense of normality. I had managed to taste things, I had managed to feel human and my head, although slightly fuzzy, felt like it worked. It was a startling but sudden improvement from feeling like warmed death to feeling somewhat "well" was brilliant. The effects lasting for a few hours, not quite the 4 that would have been ideal but still decently long.

          Since recovering from the cold I've not had to use them myself though my mum took some the other day when she was having back pain and she too commented on the fact that she felt suddenly much better than she had been previously. In fact her improvement saw her from lying on the couch to being able to walk around with out any complaints.

          The tablets are to be used for relief of various pains, not only back ache and symptoms of flue but also period pains, migraine, dental pain and muscular pains. Not sure they effect all the pains equally quickly though for a cold these are perfect if you can take them. They are not to be taken by those who are pregnant, sensitive to aspirin and similar medication (NSAIDs), asthmatic or suffering from a stomach disorder.

          I'm not fully aware of the side effects but they act much quicker than paracetamol for relief of headaches, migraines and the feeling of being bunged up.

          Comments

          Login or register to add comments
        • Product Details

          Cuprofen Maximum Strength Tablets are for the relief of rheumatic, muscular, dental and period pains and pain in backache, lumbago, fibrositis, neuralgia, migraine and headache and for the symptomatic relief of colds, flu and feverishness.